# SDR AWXA200501272

- Difficulty date: September 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED TWO CRACKS, .890 INCHES EACH, LOCATED AT THE AFT PIT DOOR INNER CHORD AND SUPPORT ANGLE AT BS 800 AND STR 20R.  MAINTENANCE REMOVED SUPPORT ANGLE AND CHORD IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  FABRICATED REPAIR DOUBLER AND REPAIR ANGLE IAW BOEING 737-300SRM 51-70-13-0G.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-13-0G.
